File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Meromorphic solutions of higher order BriotBouquet differential equations

TitleMeromorphic solutions of higher order BriotBouquet differential equations
Authors
Issue Date2009
PublisherCambridge University Press. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=PSP
Citation
Mathematical Proceedings Of The Cambridge Philosophical Society, 2009, v. 146 n. 1, p. 197-206 How to Cite?
AbstractFor differential equations P(y(k), y)=0, where P is a polynomial, we prove that all meromorphic solutions having at least one pole are elliptic functions, possibly degenerate. © 2008 Cambridge Philosophical Society 2008.
Persistent Identifierhttp://hdl.handle.net/10722/156235
ISSN
2015 Impact Factor: 0.534
2015 SCImago Journal Rankings: 1.069
ISI Accession Number ID
Funding AgencyGrant Number
NSFDMS-0555279
DMS-0244547
Jiangsu Province, China07KJB110069
RGCHKU 7020/03P
Funding Information:

Supported by NSF grants DMS-0555279 and DMS-0244547. Partially supported by the grant of the education department of Jiangsu Province, China 07KJB110069. Partially supported by RGC grant HKU 7020/03P, and NSF grant DMS-0244547.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorEremenko, AEen_US
dc.contributor.authorLiao, Len_US
dc.contributor.authorNg, TWen_US
dc.date.accessioned2012-08-08T08:40:58Z-
dc.date.available2012-08-08T08:40:58Z-
dc.date.issued2009en_US
dc.identifier.citationMathematical Proceedings Of The Cambridge Philosophical Society, 2009, v. 146 n. 1, p. 197-206en_US
dc.identifier.issn0305-0041en_US
dc.identifier.urihttp://hdl.handle.net/10722/156235-
dc.description.abstractFor differential equations P(y(k), y)=0, where P is a polynomial, we prove that all meromorphic solutions having at least one pole are elliptic functions, possibly degenerate. © 2008 Cambridge Philosophical Society 2008.en_US
dc.languageengen_US
dc.publisherCambridge University Press. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=PSPen_US
dc.relation.ispartofMathematical Proceedings of the Cambridge Philosophical Societyen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleMeromorphic solutions of higher order BriotBouquet differential equationsen_US
dc.typeArticleen_US
dc.identifier.emailNg, TW:ntw@maths.hku.hken_US
dc.identifier.authorityNg, TW=rp00768en_US
dc.description.naturepreprinten_US
dc.identifier.doi10.1017/S030500410800176Xen_US
dc.identifier.scopuseid_2-s2.0-57549099457en_US
dc.identifier.hkuros155662-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-57549099457&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume146en_US
dc.identifier.issue1en_US
dc.identifier.spage197en_US
dc.identifier.epage206en_US
dc.identifier.eissn1469-8064-
dc.identifier.isiWOS:000262729900014-
dc.publisher.placeUnited Kingdomen_US
dc.relation.projectFactorization and complex dynamics of meromorphic functions and related topics-
dc.identifier.scopusauthoridEremenko, AE=7102260026en_US
dc.identifier.scopusauthoridLiao, L=7202542558en_US
dc.identifier.scopusauthoridNg, TW=7402229732en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats